# SDR DJFA2005065

- Difficulty date: March 10, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N893CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258603
- Aircraft time: 2,202 hours, 1,319 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THAT WHILE CLIMBING FROM 35,000 TO 36,000 FT, HEARD A LOUD POP FROM THE REAR OF THE AIRCRAFT FOLLOWED BY A HIGH RATE OF CLIMB ON THE CABIN CONTROLLER.  OXYGEN MASKS WERE DONNED AND AN EMERGENCY DESCENT WAS INITIATED.  THE AIRCRAFT CABIN ALTITUDE ALERTER WENT OFF WHILE IN DESCENT.  AN EMERGENCY WAS DECLARED AND A DIVERSION WAS MADE TO KTPA WHERE AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE FOUND A BLOWN DUCT ON THE WATER SEPARATOR OUTLET.  THE DUCT WAS RESECURED AND A CABIN LEAK RATE TEST WAS PERFORMED ALONG WITH A FUNCTIONAL CHECK OF THE PRESSURIZATION SYSTEM.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
